Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Crisanta   »  
Showing results for :

Side effects of crisanta ls medicine.

Premium Questions
 

What are side effects of pantocid?

I want to know side effects of pantocid l capsule ,How long it can be taken? I am taking the medicine since last 6 months. ...
 

What are the side effects of nandrolone?

medicines can not be combined. My idea is to use one time to recover and keep the gains with good diet ...
 

What are the side effects of Sazo-1000?

that i am feeling well & not getting frequent pain. I am using this medicine sine 1 year, is there any side effect of this medicine. my age is 36 year. ...
 

What are the side effects of taking Nyquil?

My husband takes high blood pressure medicine which is controlled by prescribed medicine and is in check when blood pressure taken. He has taken Nyquil the last 2 nights because he has a bad cold , cough ...
Public Forum Discussions
 

Was diagnosed with PCOS. Had acne. On crisanta LS. What are its side effects?

in case of PP. My dermatologist says that it is because of PCOS and has suggested Crisanta LS. What are the side effects for this pill? Is it actually possible that the acne and hairfall that have not been ...
 

What are the side effects of crisanta LS? Will it affect conception chances?

Hi doctor.. I have been takinf Crisanta Ls since 4 years now... and not faced any side effects in all these 4 years... Will it cause any problems when i want to have to have a baby? Should I ...
 

Skin allergy after stopping Crisanta LS birth control. Side effect?

stopping ? also kindly let me know about any other side effects of Crisanta LS ...hi doctor, my wife was using Crisanta LS for pregnancy control for 8 months.( from march-2011 ...
 

Can Crisanta LS can be taken along with contraceptive regularly?

What are the side effects if crisanta ls is used on a daily basis and morning after pill is taken regularly in a month.i have been taking morning after pill regularly since a month.and using crisanta every ...
 

Side effects of naporisn medicine

I took a naporisn this morning, almost fainted begin to sweat profusily and then couldnt control my bowel moment and had trouble breathing and my eyes turned beet red, it took me about 20 minutes to regain my bearings I went home took a shower and...
 

Is laryngitis a side effect of quadtab ?

Is laryngitis a side effect of quadtab? What are the other possible side effect of taking this medicine? ...
 

What are the side effects of proxyvon ?

What are the side effects of proxyvon tablet I am having severe back pain but if I take that medicine I am not able to get up for 2 days is this the side effects of this medicine ...
 

What is the side effect of Afkit?

PLZ MAM TELLBUT MEDICAL STORE ME MY DR WRITE A PRECRIPTION TO SHI EKIT BUT MEDICAL STORE MISTAKE THEY GIVE ME AFKIT THEY ARE DIFFERENT MEDICINE.I HAVE TO TAKE ONE MEDICINE PLZ ME ANY SIDE EFFECT TO MY BODY ...
 

Side effects of Misoprost

i got pregnant and terminated my pregnancy with medicines. But when i got my ultra sound done, i ... be removed with the help of the medicines, will there be some hormonal disbalance? ...
 

What are side effects of Thyronom?

other medicine, what is the side effect of consuming the above medicine for a long time? ...
Mobile Questions and Answers
 
hi ..my name is kannan..i m facing hair loss pprroblem for past 4months..doctor prescribed me T.hairplus tablet ...can i hav this tablet...it has any side effec
Every medicine has got more or less some side effect but if the drug is mandatory then forget the side effect however this drug has got not such side effects
 
What are the side effects of taking Dinintel and Hydroxycut to the body.
hello there! nausea, insomnia, headache and elevated heart rate and blood pressure. best way to lose weight is natural ways. you will get yourself in trouble. control your appetite.will power is a weapon, medicines will trouble you.stop them excercise. dont eat full stomach.eat fibers and vegetables.run and you will see the difference.Other wise you will end up bad cheers khan
 
Does high blood pressure medication cause chills as a side effect?
No. There are many medicine available for BP , but none of them are causing chills
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions